Beechams all in one tablets

2881316

In stock

£4.49
Save -£4.49
£0.28 / tablet

Quantity

Maximum quantity allowance reached. You can still add the current amount to your basket

Product features

  • checkParacetamol, phenylephrine, guaifenesin
  • checkNon-drowsy
  • checkSoothes headaches, fever, colds and flu

Product description

Headache, blocked nose, sore throat, chesty cough or fever? Beechams all-in-one provides all the relief you need for cold symptoms including a chesty cough. 

Beechams All-in-One contains three active ingredients: Paracetamol to relieve your headache, shivers, aches and pains. A decongestant to relieve your catarrh and help clear your blocked nose and sinuses. An expectorant to relieve chesty, productive coughs.

The non-drowsy formula of Beechams All-in-One helps you get on with your day while its three active ingredients work to relieve all your cold and cough symptoms, including a chesty cough - in one easy dose. 

Features of Beechams all in one tablets

  • Beechams is a registered trade mark of the GlaxoSmithKline group of companies.
  • Can be used for cold and flu symptoms
  • Non-drowsy formula
  • 16 tablets in 1 pack
  • Tackle headaches and muscular pains

Specifications

expand_more
  • 1x Beechams all in one tablets (16 tablets)

Suitable for

expand_more
  • Adults
  • Children over 12 years old

Warnings and cautions

expand_more
  • Do not exceed the stated dose.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Do not take with other cold or decongestant products, or with alcohol.
  • This cold treatment contains a decongestant and an expectorant.
  • Contains paracetamol. Do not take with any other paracetamol-containing products.
  • Consult your doctor before taking this medication if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
  • If symptoms persist, please consult your doctor.
  • Keep all medicines safely away from children.
  • Do not store above 25℃.

How to use

expand_more
  1. Please read the enclosed leaflet carefully before taking this medicine.
  2. Adults and children 12 years and over: Take 2 tablets every 4 hours as necessary.
  3. Do not take more than 8 tablets in 24 hours.
  4. Children under 12: Only take on doctor's advice.

Ingredients

expand_more

Each Beechams All-In-One Tablet contains Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg. Contains Lactose - see leaflet for more information.

Delivery and returns

expand_more


Standard delivery

  • £3.49 for all orders
  • Delivered in 3-4 working days once the pharmacist approves your order 
  • Orders only approved Monday to Friday


Pharmacy Medicines delivery

Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date using the courier's website or app. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide during checkout are correct. If they are unable to reach you, the order may be cancelled.

Unfortunately, your order can't be left in a safe place, with a neighbour, or diverted to a ParcelShop. The courier will try to deliver it three times before they return it to us.

Purchasing in bulk/high unit volume

Please note that when purchasing high unit volumes of single lines (10+ units) delivery promotions are null and void.
This is a result of high-volume orders not being able to be dispatched via our normal third-party fulfilment.
As a result for any excessive bulk orders of single lines, we will be in touch regarding your order to discuss further delivery costs that will be incurred.

Returns 

If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy